# SDR SWAA2012112609743

- Difficulty date: November 18, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Plate
- Part number: 314A1127
- Condition: Cracked
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE LOCATED ON CUT OUT LOWER SIDE OF CSD OIL ACCESS OF THE OUTBOARD FAN COWL.  REPLACED PLATE LOCATED ON CUT OUT LOWER SIDE OF CSD OIL ACCESS OF THE OUTBOARD FAN COWL IAW B737-500 SRM 51-40-02 AND DRAWING #314A1127.
